Skip to Content

Sexual side effects what can I do? I need the paxil and I need a sexual relationship?

Responses (3)

suzanne66 25 Jan 2010

Talk to your doctor. You may be best to try another medication without the sexual side-effects.

chillmike04 1 Feb 2010

maybe after some research you could try something like viagra... look at some dirty movies or buy a hooker... she'll do anything as long as you're willing to fork some out... but most of all, be yourself. =)

rawboots 1 Feb 2010

hello. I would kinda listen to chillmike04. the porn thing is a definate must. the paxil will take that desire away. dont let that slow you down. id say try it first and if your not a porn kinda person then talk to the doc. im currently on bupropion and i feel that its not working so i went to my doc n told her. well aware that im in need of my sexual ability she continued me on the bupropion (which is the only med with the least sexual side effects) and a low dose of the fluoxitne. I can feel the fluoxitine taking the sexual drive away. watching a couple movies never hurt anyone. I myself am in a reltionship which thrives on having the ability to "do it for her". research the wellbutrin (bupropion) and talk to some more people. im a fan of pschmajor and barbles. personal questions are a great way of solo talking. hope i helped a little.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Sexual side effects of SEROQUEL in men?

Posted 3 Dec 2009 3 answers

Paxil and wellbutrin combination?

Posted 26 Feb 2011 1 answer

How can you counteract Paxil sexual side effects?

Posted 27 Mar 2013 1 answer

Paxil - Side effects??

Posted 6 Jun 2013 4 answers